# SDR AALA201901109002

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 18,196 hours, 3,783 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: EVT3454HM01
- Part serial: 164904544
- Condition: Noisy
- Location: Blower
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN THE COCKPIT, DURING SHORT FINAL, NOT IN THE CABIN.   SQUEALING SOUND FROM THE BLOWER.  THE AIRCRAFT WAS GROUNDED.  REPLACED AVIONIC COOLING BLOWER 20HQ IAW MM 21-26-51-001-A,  PERFORMED AN OPS CHECK IAW 21-26-51-001-A.
